On the Existence of Periodic Solutions of Nonlinear Difference Equations

Authors

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We obtain new sufficient conditions for the existence and uniqueness of an N-periodic solution (N is a positive integer) of a nonlinear difference equation with continuous argument of the form x(t + 1) = f(x(t)) and investigate the properties of this solution.

Published

25.12.2002

Issue

Section

Research articles

How to Cite

Pelyukh, G. P. “On the Existence of Periodic Solutions of Nonlinear Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 12, Dec. 2002, pp. 1626-33, https://umj.imath.kiev.ua/index.php/umj/article/view/4201.